Menstrual cycle
I took unwanted 72 after wich i gt period but nly 3 drops after wich it stopped bt d pain is there as regular cycle........ wqnted to knw reason behind is it risky
33 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Himani Gupta
Gynecologist 13 yrs exp Navi Mumbai
Hi, emergency contraceptive pill is known to cause irregular, delayed menses in next cycle. Did you take the tablet on your own or with consultation. Please consult with your Gynaecologist and make sure that pills have worked for you and you are not pregnant
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.